# SDR SIMA991842

- Difficulty date: July 3, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N244AE
- Make and model: Saab 340B
- Aircraft serial: 340B244
- System (JASC): 2330 · Entertainment System
- Part: Handset
- Part number: 4970014012
- Condition: Failed
- Location: Cabin
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MIA - FLT 5668 - FLIGHT ATTENDANT PANEL EMERGENCY LIGHT ARM SWITCH DOES NOT ILLUMINATE.  REMOVED AND REPLACED FLIGHT ATTENDANT HANDSET/CRADLE ASSEMBLY IAW SAAB AMM 23-30-00.  OPERATIONAL CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.  (X)
